# SDR ASAA2023070643916

- Difficulty date: July 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N528AS
- Make and model: Boeing 737890
- Aircraft serial: 35695
- Aircraft time: 44,085 hours, 15,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1672 ARE INOP. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK M1672 IAW B737-800 AMM 33-51-06-960-806.OPS CHECK GOOD.
